MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HEMO CATH 40 CM & PIK; DIALYSIS CATHETER

BARD ACCESS SYSTEMS HEMO CATH 40 CM & PIK; DIALYSIS CATHETER
Model Number 0600690
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the five reported malfunctions, 2 devices are not available for return and the return for the other 3 devices is currently pending.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes five malfunctions.A review of the reported information indicated that model 0600690 dialysis catheter allegedly experienced a dislodged/dislocated device.This information was received from various sources.All five malfunctions involved a patient with no reported patient injury.Patient information was not provided for any of the patients.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the lot number was provided for all five malfunctions; therefore, a lot history review is currently being performed.The sample for 4 malfunctions and a photo for one malfunction has been provided.One malfunction was reassessed and trending device code 1395 (migration) has been added and confirmed for migration, however, inconclusive for dislodgement.Another malfunction was reassessed and trending device code 2933 (expulsion) has been added and confirmed for expulsion.The investigation for remaining three malfunctions was inconclusive for dislodgement.The definitive root cause for the reported events are unknown.The devices are labeled for single use.H10: g4 h11: h6 (device code: 1395 - migration, 2933 ¿ expulsion, results, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H10: for the five reported malfunctions, (b)(4) device is not available for return and the other (b)(4) devices have been returned.The lot number was provided for (b)(4) out of (b)(4) malfunctions; therefore, a lot history review is currently being performed.The company is still investigating the issue at this time.H10: g4, h6 (method) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
HEMO CATH 40 CM & PIK
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9205432
Report Number3006260740-2019-03108
Device Sequence Number11500852
Product Code LJS
UDI-Device Identifier00801741037535
UDI-Public(01)00801741037535
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0600690
Device Catalogue Number0600690
Device Lot NumberRECV3134, REDP4543
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer12/31/2019
03/26/2020
Initial Report FDA Received Date10/17/2019
Supplement Report FDA Received Date01/16/2020
04/21/2020
Patient Sequence Number1